MathSciNet Relay Station
MathSciNet bibliographic data
MR648527 22E45 (22D99 28D15)
Zimmer, Robert J. Ergodic theory, group representations, and rigidity. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 3, 383–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement